| Model Number |
430013-15 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the sp instrument arm drape was repeatedly inserted and the connection was successful, but an error message appeared.After replacing it with a new strap, normal operation resumed.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the accessory; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the instrument arm drape for failure analysis investigation.The accessory was analyzed and the findings did not replicate or confirm the customer reported event.For clarification, the entire drape was not returned and only one sterile adaptor was returned.The sterile adapter installed successful onto the in-house system multiple times without detachment issues or error messages.The sterile adapter passed recognition and engagement.A visual inspection was performed and there was no damage to the sterile adapter plate and input disks.The accessory was fully functional.
Event or Problem Description
Refer to h11 for follow-up information.